EconPapers    
Economics at your fingertips  
 

Projection Methods and a New System of Extended General Regularized Nonconvex Set‐Valued Variational Inequalities

Javad Balooee, Yeol Je Cho and Mee Kwang Kang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A new system of extended general nonlinear regularized nonconvex set‐valued variational inequalities is introduced, and the equivalence between the extended general nonlinear regularized nonconvex set‐valued variational inequalities and the fixed point problems is verified. Then, by this equivalent formulation, a new perturbed projection iterative algorithm with mixed errors for finding a solution of the aforementioned system is suggested and analyzed. Also the convergence of the suggested iterative algorithm under some suitable conditions is proved.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/690648

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:690648

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:690648